MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Collegium antropologicum · 2010

Drug-induced aseptic meningitis, sensorineural hearing loss and vestibulopaty.

Sepcić Juraj, Bucuk Mira, Perković Olivio, Sepić-Grahovac Dubravka, Troselj-Vukić Biserka, Poljak Ivica, Crnić-Martinović Marija, Turel Iztok, Ristić Smiljana, Sepcić Kristina

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

We report clinically rare and serious adverse reactions that occurred after the co-administration of ranitidine, ibuprofen and ciprofloxacin: completely reversible aseptic meningitis and irreversible bilateral sensorineural hearing loss, tinnitus, and vestibulopathy. Recurrent urinary inflammations treated with antibacterials, classic familial migraine, and allergy to trimethoprim-sulfamethoxazole and chromium were favourable predisposing factors for the adverse event in this patient. A close chronological relation between administration of drugs (especially ibuprofen) and adverse reactions was noted. No evidence of infection and/or autoimmune disease was found. The mechanism of these serious events may be explained as a hypersensitive reaction affecting the meninges and, partially, cochlea.

Для цитирования: Sepcić Juraj, Bucuk Mira, Perković Olivio, Sepić-Grahovac Dubravka, Troselj-Vukić Biserka, Poljak Ivica, Crnić-Martinović Marija, Turel Iztok, Ristić Smiljana, Sepcić Kristina. Drug-induced aseptic meningitis, sensorineural hearing loss and vestibulopaty.. Collegium antropologicum. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.